MathSciNet Relay Station
MathSciNet bibliographic data
MR677595 (84c:10014) 10B10 (10F99)
Danilov, L. V. The Diophantine equation $x\sp{3}-y\sp{2}=k$ and a conjecture of M. Hall. (Russian) Mat. Zametki 32 (1982), no. 3, 273–275, 425.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement